# SDR DXTA200500914

- Difficulty date: August 22, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N792QS
- Make and model: Cessna 650
- Aircraft serial: 6507092
- Aircraft time: 5,784 hours, 3,798 cycles
- Engine: Garrtt TFE7314R
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: MS287734
- Condition: Leaking
- Location: Nlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  JACKED AIRCRAFT AND CYCLED LANDING GEAR.  FOUND HYDRAULIC FITTING AT NOSE GEAR ACTUATOR LEAKING EXCESSIVELY. REPLACED O-RING AT NOSE GEAR ACTUATOR RETRACT PORT FITTING AND COMPLIED WITH GEAR SWING FUNCTIONAL TESTS IAW MFG MM.  SERVICED HYDRAULIC RESERVOIR WITH BRAYCO.
